# SDR AWXA200301308

- Difficulty date: October 21, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 45,261 hours, 20,649 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Defective
- Location: L-2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK THE L-2 DOOR SLIDE ARM LIGHT WOULD NOT ILLUMINATE DURING FUNCTIONAL CHECK.  MAINTENANCE TROUBLESHOT DOOR ARMING SYSTEM IAW AMM 52-73-00, FOUND DOOR ARM PROXIMITY SENSOR BAD.  REMOVED AND REPLACED L-2 DOOR SLIDE ARM PROXIMITY SENSOR IAW AMM 52-73-11-000-002, AND AMM 52-73-11-400-002, OPERATIONAL CHECK GOOD PER TASK 52-73-00-710-050.
